Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 5 (1982), Issue 4, Pages 729-736
http://dx.doi.org/10.1155/S0161171282000672

Distributional and entire solutions of linear functional differential equations

Department of Mathematics, Pan American University, Edinburg 78539, Texas, USA

Received 26 February 1982

Copyright © 1982 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Joseph Wiener, “Distributional and entire solutions of linear functional differential equations,” International Journal of Mathematics and Mathematical Sciences, vol. 5, no. 4, pp. 729-736, 1982. doi:10.1155/S0161171282000672